# SDR AALA202008079002

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 65,033 hours, 24,507 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600400200
- Part serial: ASN173
- Condition: Corroded
- Location: Lt Mlg
- Part time: 65,033 hours, 24,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT MAIN LANDING GEAR REAR PINTLE PIN. REPLACED PINTLE PIN IAW TASK CARD 26T00032001.
